# SDR SWAA2023012594026

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,181 hours, 30,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Broken
- Location: Giar Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE BAR HOOK HAS BROKEN RIVET<[01] REPLACED MISSING HARDWARE IAW SRM 51-4-02.
